# SDR FDEA201002100383

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 691960112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKED SEAT TRACK MAIN CABIN FLOOR BS 950 PLUS 10" IN - BS 950D.   REMOVED SECTION SEAT TRACK IAW SRM 51-30-2.  FABRICATED SEAT TRACK, STRAP AND 2 ANGLES IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED NEW REPAIR PARTS IAW SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2 & SRM 53-10-5 FIG 1.
